# SDR HEEA0010042

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Narco Elt
- Part number: ELT1104
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATES ITSELF..GOES OFF WHEN LANDING.  PART RECENTLY OVERHAULED ON 8-12-96.  LOW TIME SINCE REPAIR.
